# SDR ASAA0956875

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,767 hours, 825 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 5557
- Condition: Failed
- Location: Lt Wing
- Part time: 2,752 hours, 812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT (BLUE) VALVE OPEN LIGHT FOR THE WING ANTI ICE FLICKERS OFF AND ON ONCE IT IS SECURED OFF.  REMOVED AND REPLACED WING THERMAL ANTI ICE VALVE FOR LT WING.  OPS AND LEAK CHECKED IAW MM 30 11 11 400 801 AND MM 30 11 11 710 801.
